# SDR JJBA2018081404003

- Difficulty date: July 31, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 36,981 hours, 22,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LEADING EDGE WAS DEEPLY GOUGED BETWEEN RIBS 1 & 2.  APPROXIMATELY 4 INCHES ABOVE LANDING LIGHT CUT-OUT. INSTALLED FABRICATED PARTS TO RH LEADING EDGE 611.
